Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Yingzhou Li    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Li, Y; Ying, L, Distributed-memory hierarchical interpolative factorization, Research in the Mathematical Sciences, vol. 4 no. 1 (December, 2017) [doi]
  2. Zhang, L; Sun, L; Guan, Z; Lee, S; Li, Y; Deng, HD; Li, Y; Ahlborg, NL; Boloor, M; Melosh, NA; Chueh, WC, Quantifying and Elucidating Thermally Enhanced Minority Carrier Diffusion Length Using Radius-Controlled Rutile Nanowires., Nano Letters, vol. 17 no. 9 (September, 2017), pp. 5264-5272 [doi]  [abs]
  3. Li, Y; Yang, H; Ying, L, Multidimensional butterfly factorization, Applied and Computational Harmonic Analysis (April, 2017) [doi]
  4. Li, Y; Yang, H, Interpolative Butterfly Factorization, Siam Journal on Scientific Computing, vol. 39 no. 2 (January, 2017), pp. A503-A531 [doi]
  5. Li, Y; Yang, H; Martin, ER; Ho, KL; Ying, L, Butterfly Factorization, Multiscale Modeling & Simulation, vol. 13 no. 2 (January, 2015), pp. 714-732 [doi]
  6. Li, Y; Yang, H; Ying, L, A Multiscale Butterfly Algorithm for Multidimensional Fourier Integral Operators, Multiscale Modeling & Simulation, vol. 13 no. 2 (January, 2015), pp. 614-631 [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320